BibTeX record: journals/ijbc/DancaRP09

download as .bib file

@article{DBLP:journals/ijbc/DancaRP09,
  author    = {Marius{-}F. Danca and
               M. Romera and
               G. Pastor},
  title     = {Alternated Julia Sets and Connectivity Properties},
  journal   = {I. J. Bifurcation and Chaos},
  year      = {2009},
  volume    = {19},
  number    = {6},
  pages     = {2123--2129},
  url       = {http://dx.doi.org/10.1142/S0218127409023962},
  doi       = {10.1142/S0218127409023962},
  timestamp = {Fri, 24 Oct 2014 20:33:21 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijbc/DancaRP09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}